# SDR CA971216031

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737248C
- Engine: Pwa JT8D9A
- System (JASC): 2720 · Rudder Control System
- Part: Coupler
- Part number: 2588880901
- Condition: Malfunction
- Location: Yaw Damper
- Component: Sperry, 2588880901
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) IN CRUISE DURING LIGHT CHOP, AIRCRAFT BEGAN TO EXPERIENCE A 10 DEGREE DUTCH ROLL ACCOMPANIED BY YAW, GPS INPUT, YAW DAMPER AND AUTOPILOT CONTROL WERE DEACTIVATED IN ATTEMPT TO REDUCE THE CONDITION.  YAW DAMPER WAS THEN RE-ACTIVATED AND THE CONDITION SUBSIDED.  PRECAUTIONARY RUDDER PCU SLIDE CHECK CARRIED OUT, NO FAULT FOUND.  YAW DAMPER COUPLER REPLACED.  PART TC:  29,003.
